Skip to content
My WebMD Sign In, Sign Up
Flu shot reactions
avatar
An_254312 posted:
I had a flu shot given at my workplace about 10 days ago. I felt a slight headache within the hour after the shot. Then I felt achy and cramps on my arm where the shot was administered. I also felt really sleepy and tired, and even asked someone else to drive my car since I thought I'd fall asleep at the wheel. The following days I also had some chest pains which went away after I took Tylenol. I am healthy and a runner. I think this season's flu shots have some really serious issues in terms of its formulation and additives.
Reply


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.